# SDR SWAA2021091597149

- Difficulty date: July 21, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LBL-32 BS-663+2 WL-201; CRACK APPROXIMATELY 1 INCH LONG; COMMON TO HORIZONTAL BEADED PRESSURE DECK. ; / [02] HORIZONTAL BEADED PRESSURE DECK AT LBL32 ; BS 663 + 2'; WL 201 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM. IT WILL BE REPAIRED IAW SRM 53-40-51-2R-2 REPAIR 2.;
